# SDR VNAA2016032100027

- Difficulty date: March 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 29,141 hours, 29,424 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229336400
- Part serial: 1RY1
- Condition: Intermittent
- Location: Autopilot
- Part time: 28,870 hours, 28,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INTERMITTENT AUTOPILOT DISCONNECTS AT FL 310. THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE ATTITUDE HEADING COMPUTER NR 2, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
